Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 19, NWS Buffalo, NY

April 12, 2008Cayuga County, Jefferson County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Apr 12, 2008, 2:37 AM EDT for Cayuga County, Jefferson County, Oswego County, New York. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2008, 2:37 AM EDT (06:37 UTC)
Expired
Apr 12, 2008, 3:00 AM EDT
In force
23 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Cayuga County, NY, Jefferson County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 48 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 2:50 AM EDTTSTM WND DMGAdams, NYTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 6.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2008-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2008-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 120637
SVRBUF
NYC011-045-075-120700-
/O.NEW.KBUF.SV.W.0019.080412T0637Z-080412T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
237 AM EDT SAT APR 12 2008

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CAYUGA COUNTY IN CENTRAL NEW YORK
  SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL NEW YORK
  OSWEGO COUNTY IN CENTRAL NEW YORK

* UNTIL 300 AM EDT

* AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 8 MILES SOUTHWEST OF SOUTHWICK BEACH TO 15   
  MILES WEST OF FULTON...AND MOVING NORTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SELKIRK BEACH...ADAMS CENTER AND ADAMS BY 245 AM EDT...
  PULASKI BY 250 AM EDT...

LAT...LON 4394 7587 4336 7591 4321 7670 4347 7656
      4354 7641 4353 7630 4355 7625 4373 7623
      4382 7626
TIME...MOT...LOC 0637Z 232DEG 78KT 4381 7615 4337 7649

$$

RSH
2 follow-up statements
000 
WWUS51 KBUF 120654
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
254 AM EDT SAT APR 12 2008

NYC011-120704-
/O.CAN.KBUF.SV.W.0019.000000T0000Z-080412T0700Z/
CAYUGA NY-
254 AM EDT SAT APR 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAYUGA COUNTY IS
CANCELLED...

LAT...LON 4336 7591 4327 7647 4354 7633 4353 7629
      4355 7625 4358 7623 4373 7623 4385 7615
      4394 7587
TIME...MOT...LOC 0654Z 232DEG 78KT 4403 7574 4360 7609

$$

NYC045-075-120700-
/O.CON.KBUF.SV.W.0019.000000T0000Z-080412T0700Z/
OSWEGO NY-JEFFERSON NY-
254 AM EDT SAT APR 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR SOUTH CENTRAL JEFFERSON AND CENTRAL OSWEGO COUNTIES...

AT 246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM WATERTOWN TO 11 MILES EAST OF OSWEGO...MOVING 
NORTHEAST AT 60 MPH.


LAT...LON 4336 7591 4327 7647 4354 7633 4353 7629
      4355 7625 4358 7623 4373 7623 4385 7615
      4394 7587
TIME...MOT...LOC 0654Z 232DEG 78KT 4403 7574 4360 7609

$$

RSH
000 
WWUS51 KBUF 120703
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
303 AM EDT SAT APR 12 2008

NYC045-075-120713-
/O.EXP.KBUF.SV.W.0019.000000T0000Z-080412T0700Z/
OSWEGO NY-JEFFERSON NY-
303 AM EDT SAT APR 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON AND
CENTRAL OSWEGO COUNTIES HAS EXPIRED...

AT 303 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4336 7591 4327 7647 4354 7633 4353 7629
      4355 7625 4358 7623 4373 7623 4385 7615
      4394 7587
TIME...MOT...LOC 0654Z 232DEG 78KT 4403 7574 4360 7609

$$

RSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:10 AM EDT, 27 minutes earlier.

Area forecast discussion, Apr 12, 2:10 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
210 AM EDT SAT APR 12 2008

.SYNOPSIS...
LOW PRESSURE OVER LOWER MICHIGAN AND AN ASSOCIATED WARM FRONT
STRETCHING EAST ACROSS NEW YORK STATE WILL DRIFT EAST TONIGHT...WITH
PERIODS OF RAIN AND POSSIBLE THUNDERSTORMS. THE LOW WILL MOVE EAST
OF THE AREA DURING SATURDAY...WITH SHOWERS LINGERING OVERNIGHT. A NORTH
TO NORTHEAST FLOW OF COLDER AND DRIER AIR WILL PREVAIL SUNDAY. HIGH
PRESSURE WILL BUILD EAST AND BRING FAIR AND COOL WEATHER MONDAY AND
TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SOLID LINE OF CONVECTION OVER WESTERN LAKE ERIE AND NORTHCENTRAL
OHIO ALONG THE COLD FRONT WITH SCATTERED THUNDERSTORMS FORMING IN
THE WARMER AIR AHEAD OF THE FRONT. WILL MAINTAIN THE SCATTERED TSRA
BECOMING CATEGORICAL TSRA SCENARIO FROM 00Z THROUGH 06Z-09Z...THEN
DIMINISHING COVERAGE OF SHRA LATER DURING THE LATE OVERNIGHT HOURS
THROUGH EARLY SATURDAY MORNING. CURRENT FORECAST LOOKS TO BE RIGHT
ON TRACK.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
THE UPPER LOW OVER WISCONSIN THIS EVENING FLATTENS SATURDAY AND
ALLOWS THE SURFACE LOW TO WITHDRAW EAST, BUT THE UPPER TROUGH
LINGERS SATURDAY NIGHT, WITH THE BAROCLINIC ZONE CROSSING THE AREA.
THE TROUGH AXIS FINALLY MOVES SOUTH OF THE AREA SUNDAY WITH ONLY THE
NORTH COUNTRY KEEPING A CHANCE OF LINGERING SHOWERS. TEMPERATURES
WILL BE COLD ENOUGH FOR SNOW TO MIX IN LATER SATURDAY NIGHT, BUT THE
PRECIPITATION WILL BE DIMINISHING AND NO SIGNIFICANT ACCUMULATION IS
NOT EXPECTED. SUNDAY WILL BE THE COLDEST DAY...SOME 10 TO 12 DEGREES
BELOW NORMAL. HIGH PRESSURE AND DRIER AIR WILL BUILD EAST OVER US
SUNDAY NIGHT. CLEARING SKIES WILL LEAD TO OVERNIGHT LOWS BELOW
FREEZING. THE NORTHERLY FLOW WILL KEEP IT COOL IN THE 40S MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MONDAY NIGHT WILL CONTINUE ON THE CHILLY SIDE WITH LOWS SOME
5 TO 7 DEGREES BELOW NORMAL WITH LOWS EXPECTED TO BE FROM THE MID
20S TO LOWER 30S. A LARGE DOME OF HIGH PRESSURE EXTEDNDING FROM
THE GULF COAST TO CENTRAL LAKES WILL MOVES EAST AND BRING A
PROLONGED PERIOD OF DRY WEATHER WITH MSTLY SUNNY DAYS AND MNLY CLR
NIGHTS THROUGH THE PERIOD. ON TUESDAY TEMPS SHLD START TO MODERATE
WITH HIGHS IN THE LOWER 50S. TEMPS SHLD WARM TO ABV NORMAL LEVELS
WEDNESDAY THROUGH FRIDAY WITH HIGHS IN THE UPPER 50S TO LOWER 60S
WEDNESDAY AND INTO THE 60S THURSDAY AND FRIDAY.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A LINE OF THUNDERSTORMS LOCATED IN THE GENESEE VALLEY AT 06Z WILL
PUSH INTO CENTRAL NY AND THE EASTERN LAKE ONTARIO REGION THROUGH THE
REST OF THE OVERNIGHT. EXPECT COVERAGE OF THUNDER TO SLOWLY DIMINISH
OVERNIGHT WITH LOSS OF DAYTIME HEATING AND ALSO WEAKENING OF UPPER
LEVEL SUPPORT WITH EASTWARD EXTENT. THUNDER SHOULD END WITHIN THE
HOUR AT KROC...WITH A PERIOD OF THUNDER POSSIBLE BETWEEN 08Z-10Z AT
KART. FOLLOWING THE LINE OF STORMS...THE REGION WILL BE RAIN FREE
THROUGH AT LEAST EARLY AFTERNOON AS A MID LEVEL DRY SLOT ADVECTS
ACROSS THE REGION.

CIGS WILL BE TRICKY WITH AN AREA OF IFR BEHIND THE LINE OF STORMS...
AND ALSO IFR PERSISTING AT KROC WITH A COOL/MOIST NORTHERLY FLOW OFF
THE LAKE. AS THE MID LEVEL DRY SLOT MOVES THROUGH MOST SITES SHOULD
JUMP UP TO VFR AS WINDS SHIFT TO THE SOUTHWEST.

EXTENSIVE WRAP AROUND MOISTURE AND STRATUS OVER THE CENTRAL GREAT
LAKES WILL MOVE INTO THE REGION DURING THE MIDDAY OR EARLY AFTERNOON
WITH CIGS SLOWLY LOWERING THROUGH THE VFR RANGE INTO MVFR BY
EVENING. RAIN SHOWERS WILL INCREASE IN COVERAGE LATER THIS AFTERNOON
AND CONTINUE THROUGH THIS EVENING. RAIN WILL BEGIN TO MIX WITH SNOW
AFTER 00Z SUN ACROSS THE HIGHER TERRAIN OF THE SOUTHERN TIER AND
ALSO THE EASTERN LAKE ONTARIO REGION AS COLDER AIR FILTERS INTO THE
REGION. CIGS WILL FURTHER DETERIORATE INTO THE LOW END OF MVFR WITH
AREAS OF IFR OVERNIGHT.

OUTLOOK...
SATURDAY NIGHT...MVFR CIGS AND VSBYS WITH MIXED -SHRA/-SHSN.
SUNDAY...MVFR CIGS POSSIBLE EARLY OTHERWISE VFR.
MONDAY...VFR.
TUESDAY...VFR.

&&

.MARINE...
STRONG NORTHEAST WINDS WILL CONTINUE TONIGHT ON LAKE ONTARIO AS LOW
PRESSURE MOVES EAST FROM THE CENTRAL LAKES. WILL EXTEND SMALL CRAFT
ADVSRYS THROUGH MUCH OF THE NIGHT ON LAKE ONTARIO.

WINDS AND WAVES SHOULD DECREASE TO BELOW SMALL CRAFT RANGE ON
SATURDAY.

OF NOTE IS THE RAPID DIMINISHING OF LAKE ERIE ICE COVER. ANOTHER
CLEAR DAY THURSDAY ALLOWED FOR A GREAT SATELLITE VIEW AND ICE NOW IS
RESTRICTED TO NORTH SHORE OF THE LAKE FROM ABOUT POINT ABINO/PORT
COLBORNE AREA TO BUFFALO...AND EXTENDING SOUTH ABOUT 5 TO 8
MILES...SO MAYBE 100-150 SQ MILES AT MOST. CANT SEE THIS LASTING
MORE THAN ANOTHER FEW DAYS. NORMAL DAY OF ICE OUT AT BUF HARBOR
IS APRIL 14...SO WERE RIGHT ON SCHEDULE.

&&

.HYDROLOGY...
TOTAL QPF EVENT LOOKS TO BE IN THE 0.5 TO 0.75 INCH RANGE OVER MOST
OF THE REGION...WITH A FEW SPOTS POSSIBLY CATCHING A LITTLE MORE.
BULK OF THIS SHOULD FALL THROUGH MIDDAY TODAY WITH ANOTHER SHOT
THIS EVENING.

THIS AMT OF QPF WILL LEAD TO SIGNIFICANT RESPONSES TO RIVERS AND
CREEKS IN WESTERN NY BUT ALL SHOULD STAY WITHIN THEIR BANKS AS
THEY HAVE RECEDED TO MODERATE FLOWS FOR APRIL...AS A WEEK OF DRY
AND WARM WX HAS DONE THE TRICK. ANY QPF OVER 1.5 INCHES WOULD
CAUSE TROUBLE THOUGH.

HOWEVER...THE BLACK RIVER EAST OF LK ONTARIO CONTINUES TO BE A
PROBLEM. A FLOOD WARNING HAS BEEN ISSUED FOR A PORTION OF THE
BLACK RIVER. IT IS EXPECTED TO STAY BELOW FLOOD STAGE AT BOONVILLE
BUT AT WATERTOWN IT IS FORECAST TO GO ABV FLOOD STAGE OF 10 FEET
EARLY SATURDAY MORNING AND CREST ARND 10.5 FEET EARLY SUNDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
         LOZ042-043.

&&

SYNOPSIS...APB
NEAR TERM...APB/WCH
SHORT TERM...APB
LONG TERM...JJP
AVIATION...HITCHCOCK
MARINE...JJP
HYDROLOGY...JJP
Hazardous weather outlook, Apr 11, 1:19 PM EDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
119 PM EDT FRI APR 11 2008

NYZ001>008-010>014-019>021-085-121730-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
119 PM EDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-121730-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
119 PM EDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Apr 12, 12:22 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1222 AM EDT SAT APR 12 2008

NYZ001-002-010>012-019>021-085-120530-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE...
ORCHARD PARK...SPRINGVILLE
1222 AM EDT SAT APR 12 2008

...GUSTY THUNDERSTORM WINDS POSSIBLE THROUGH 2 AM...

SHOWERS AND THUNDERSTORMS WITH MODERATE AMOUNTS OF RAIN WILL
CROSS THE WESTERN COUNTIES OF THE STATE THROUGH 2 AM. SOME OF THE
STORMS COULD CONTAIN WIND GUSTS TO 45 MILES AN HOUR. ALONG WITH
THE GUSTY WINDS AND BURSTS OF RAIN...THERE WILL BE SOME OCCASIONAL
CLOUD TO GROUND LIGHTNING.

RSH
Special weather statement, Apr 12, 12:46 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1246 AM EDT SAT APR 12 2008

NYZ003-013-014-120600-
MONROE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...ROCHESTER...GENESEO...CANANDAIGUA
1246 AM EDT SAT APR 12 2008

...GUSTY THUNDERSTORM WINDS POSSIBLE THROUGH 2:30 AM...

SHOWERS AND THUNDERSTORMS OVER THE NIAGARA FRONTIER AT 12:45 AM
WILL MOVE ACROSS THE GENESEE VALLEY AND WESTERN FINGER LAKES
REGIONS BETWEEN 1:00 AM AND 2:30 AM. MANY OF THE STORMS WILL
CONTAIN MODERATE AMOUNTS OF RAIN...WITH SOME STORMS ALSO PRODUCING
WIND GUSTS TO 45 MILES AN HOUR. THERE WILL BE SOME OCCASIONAL
CLOUD TO GROUND LIGHTNING AS WELL.

RSH
Local storm report, Apr 12, 2:07 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
207 AM EDT SAT APR 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             5 W MACHIAS             42.42N 78.59W
04/12/2008  E0.75 INCH       CATTARAUGUS        NY   TRAINED SPOTTER

0120 AM     TSTM WND DMG     FREEDOM                 42.48N 78.33W
04/12/2008                   CATTARAUGUS        NY   PUBLIC

            35 FOOT CAMPER BLOWN 500 TO 1000 FEET INTO A CORN FIELD

&&

SAGE

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 12:51 AM EDTSevere Thunderstorm WarningBUFCattaraugus24 min
Apr 12, 1:15 AM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Wyoming30 min
Apr 12, 1:34 AM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario26 min
Apr 12, 1:43 AM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming32 min
Apr 12, 1:56 AM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne19 min
Apr 12, 2:08 AM EDTSpecial Marine WarningBUF37 min
Apr 12, 3:11 AM EDTSevere Thunderstorm WarningBUFLewis, Oswego34 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.